MathSciNet Relay Station
MathSciNet bibliographic data
MR2214478 42A05 (26D05 39B62)
Alzer, Horst; Koumandos, Stamatis Sub- and superadditive properties of Fejér's sine polynomial. Bull. London Math. Soc. 38 (2006), no. 2, 261–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement